You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Road to Chaos is Filled with Polynomial Curves
Richard D. Neidinger and R. John Annen
The American Mathematical Monthly
Vol. 103, No. 8 (Oct., 1996), pp. 640-653
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2974876
Page Count: 14
You can always find the topics here!Topics: Polynomials, Chaos theory, Zero, Mandelbrot set, Dynamical systems, Periodic orbits, Ergodic theory, Critical values, Pixels, Recurrence relations
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1996 Mathematical Association of America